Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from high eosinophils. Has severe itching on body. Cause and remedy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
my wife is suffering from high eusinophills @ 21% , what could be the cause and what is the remedy with dyte suggestions. She is on dialysis since last 4 months with insulin dependent DM.she now has severe itching on body
Posted Wed, 11 Sep 2013 in General Health
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Allergy seems to be the likely cause.

Detailed Answer:
Thanks for trusting us with your health concern.
The raised eosinophil count in your wife's case is likely to be due to an allergic disorder or skin disease causing the itching.
She can get an allergy test done at the doctor's office for diagnosis.
She also can participate in an elimination diet where you remove fish or milk products from the diet for two weeks and then slowly re-introduce it back into the diet to see if she develops allergy symptoms.
Taking antiallergic like Benadryl will surely comfort her temporarily. The mainstay treatment is in avoiding the allergens.
I would ask her to visit a Allergy specialist who can perform tests like skin test or blood test to detect IgE (allergy antibody) and confirm the fact.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor